# SDR ASOA201000678

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,220 hours, 13,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY FLOOD LIGHT INOP. (RESOLVED ON W/O: 156512 TASKCARD: N/R-00002 ) RELAMPED AFT CABIN CEILING EMERGENCY FLOOD LIGHT. OPS CHECK GOOD.  RELAMPED AFT CABIN CEILING EMERGENCY FLOOD LIGHT. OPS CHECK GOOD. (CLOSED)
